# SDR DALA2023082907051

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,080 hours, 31,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 FLOOR EMERGENCY PATH LIGHT ROW 18 THRU 22 INOP. CORRECTIVE ACTION: REPLACED FUSE AT POWER SUPPLY M733 IAW B757 AMM 33-51-07. EMERGENCY LIGHT TEST CHKS GOOD. (4724382)
